Volume 16, issue 5 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The beta family at the prime two and modular forms of level three

Hanno von Bodecker

Algebraic & Geometric Topology 16 (2016) 2851–2864
Bibliography
1 M Behrens, Congruences between modular forms given by the divided β family in homotopy theory, Geom. Topol. 13 (2009) 319 MR2469520
2 M Behrens, G Laures, β–family congruences and the f–invariant, from: "New topological contexts for Galois theory and algebraic geometry" (editors A Baker, B Richter), Geom. Topol. Monogr. 16 (2009) 9 MR2544384
3 H von Bodecker, On the geometry of the f–invariant, PhD thesis (2008)
4 H von Bodecker, On the f–invariant of products, Homology Homotopy Appl. 18 (2016) 169
5 U Bunke, N Naumann, The f–invariant and index theory, Manuscripta Math. 132 (2010) 365 MR2652438
6 J Franke, On the construction of elliptic cohomology, Math. Nachr. 158 (1992) 43
7 F Hirzebruch, T Berger, R Jung, Manifolds and modular forms, E20, Friedr. Vieweg & Sohn (1992) MR1189136
8 J Hornbostel, N Naumann, Beta-elements and divided congruences, Amer. J. Math. 129 (2007) 1377 MR2354323
9 G Laures, The topological q–expansion principle, Topology 38 (1999) 387 MR1660325
10 H R Miller, D C Ravenel, W S Wilson, Periodic phenomena in the Adams–Novikov spectral sequence, Ann. of Math. 106 (1977) 469 MR0458423
11 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, 347, Amer. Math. Soc. (2003)
12 K Shimomura, Novikov’s Ext2 at the prime 2, Hiroshima Math. J. 11 (1981) 499 MR635034